# SDR P5CA9600256

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Te Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING TRAILING EDGE PANEL DELAMINATED AT OUTBOARD END OF INBOARD FLAP WELL.  APPLIED FIBERGLASS REPAIR IAW SRM 51-40-15.
